# SDR UALA2012032301864

- Difficulty date: March 22, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 61,641 hours, 22,415 cycles
- Engine: Iae V2527A5
- System (JASC): 3340 · Exterior Lighting
- Part: O-Ring
- Part number: AS3582252
- Condition: Damaged
- Location: Upper Beacon
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HIGH PITCH SOUND IN CEILING AT ROW 20.  REMOVED UPPER BEACON ASSY 7LY.  FOUND O-RING DAMAGED. REPLACED PACKING ITEM 90 ON IPC PER MM33-48-11.  PRESSURIZED A-C NO LEAK AND HIGH PITCH SOUND NOTED.
